Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 6,     Number 2,     Summer 1998

 

OSCILLATION RESULTS FOR LINEAR DIFFERENTIAL
SYSTEMS OF SECOND ORDER
QINGKAI KONG

Abstract. We consider the second order differential system

(1)    

where P, Q and Y are n×n matrices with P(t), Q(t) continuous symmetric matrix-valued functions, P(t) > 0. We obtain a series of conditions in order for system (1) to be oscillatory. Our results can be regarded as generalizations of the oscillation criteria for scalar equations by Wintner, Hartman, Coles and Willett, Olech, Opial and Wazewski. For the special case that P(t)I, this paper covers and improves some results by Butler, Erbe and Mingarelli.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)